Deficiency and abelianized deficiency for some virtually free groups

MR Bridson, MP Tweedale

Research output: Contribution to journalArticle (Academic Journal)peer-review

14 Citations (Scopus)
Translated title of the contributionDeficiency and abelianized deficiency for some virtually free groups
Original languageEnglish
Pages (from-to)257 - 264
Number of pages8
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume143 (2)
DOIs
Publication statusPublished - Sep 2007

Bibliographical note

Publisher: Cambridge University Press
Other: arXiv:math/0607671

Cite this